# SDR IXXA20160401011

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 56,586 hours, 19,393 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 INTERIOR EMER SIGN INOPERATIVE, DOES NOT ILLUMINATE.  REPAIRED WIRE 23532-0011-22 AT CONNECTOR D4532 IAW SWPM 20-10-13.  OPERATIONAL CHECK SATISFACTORY IAW AMM 33-51-01.  NO ADDITIONAL FAULTS NOTED.  ACFT RELEASED TO SERVICE.
